Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitlePolynomial Reduction
Author(s) Christoph Schwarzweller
TypeArticle in Journal
AbstractThis article is part of a series on the formalization of Groebner bases in the Mizar system. Here polynomial reduction is introduced. Furthermore basic properties (termination, adequateness for ideal congruence, transition lemma) are proved.
Length11
CopyrightUniversity of Białystok, Poland
File
LanguageEnglish
JournalFormalized Mathematics
Volume11
Number1
Pages113-123
PublisherUniversity of Bia³ystok, Poland
Year2003
Edition0
Translation Yes
Refereed No
Webmaster